MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315S402
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that the ra lead remains in use.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported during implant of the implantable pulse generator (ipg) system, the right atrial (ra) lead dislodged during slitting.The lead, catheter and slitter were attempted/ not used and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22952349
Report Number9612164-2025-04347
Device Sequence Number21241732
Product Code DQY
UDI-Device Identifier00763000160210
UDI-Public(01)00763000160210(17)260621(10)0012326280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Model NumberC315S402
Device Catalogue NumberC315S402
Device Lot Number0012326280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/05/2025
10/14/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/11/2025
10/15/2025
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown